Will these Ciprofloxacin side effects get worse. ?

by Brittany
(Pennsylvania)

I discontinued taking Ciprofloxacin for a UTI about four weeks ago and since then I've been having some unusual problems. Such as "thickness" of throat feeling, slight shortness of breath, pressure behind eyeballs, random pains around my ear, ribcage pain, heartburn, upper abdominal pain, sharp pain near belly button, "out of body" feeling, and on and off sharp pains around my heart.


Two days after I stopped the drug my heart was racing, my mouth became very dry and I was having pains around my heart. I went to the ER, was hooked up to an IV and was told I had Dehydration and High Blood Pressure. I found that very weird because prior to coming in I had drank five bottles of water that morning, was completely relaxed and I have never had a High Blood Pressure problem ever before. They ran tests (bloodwork, EKG, X-ray, etc) but couldn't find anything wrong, so they blamed "anxiety" and released me.

A few days later I did a follow up with my MD, she said the pains around my heart could be GERD and I was prescribed Ranitidine. She doubted I had a heart problem (angina) but referred me to a Cardiologist.


About a week later I actually did start having Heartburn after meals (especially when I eat Spaghetti and generally a large meal) and Acid Reflux (and still do). I also started getting a tenderness feeling around my lower ribcage and middle of chest and whenever I would press on certain spots it would hurt a lot. This continued daily, and although the pain wasn't that bad some days it was definitely still there. Ibuprofen didn't help much and after another week I started to get short of breath. The first time I felt like this I called 911 and was eventually rushed to the ER. Again, numerous tests were performed and they had ruled out heart arrhythmia, heart flutter and heart attack.

The second time I went I had complained of severe upper abdominal pain on the left side. I didn't think the heartburn medication was strong enough and I had told the doctor, he agreed and gave me Mylanta. This helped, for like a minute. The third time went, I was given Lorazepam, and then finally on the very last visit I was just looked at like I was plain crazy, even after I told them everything that was going on and whenever the nurse had touched me on certain places of my body, I winced a lot. The new doctor replaced my current anti-anxiety drug with Xanax and it completely knocked me out.....and I don't mean in a good way.

After that, I completely gave up. I wasn't going to the ER anymore, unless I was actually on the floor having a seizure or I faint. Three days ago I did another followup with my MD and she basically said the same things the last doctor at the ER did. "You have anxiety, go take a Xanax and lay down".


Since I've been put on four different type's of painkillers, I'd say I feel 50% better than when this all started, but I know in my gut that I'm not out of the woods yet. I still have a "choking" feeling in my throat, near my thyroid. I have all the symptoms of Costochondritis in the chest area and quite possibly a Pinched Nerve since the pain there radiates to my collar bone, down my left shoulder, neck and upper back. I don't feel chest pressure anymore and it's never hurt anywhere when I breathe deeply. The eye pain has became worse, I think. It's only on the left side and there's alot of pressure near my eyebrow and behind my eye socket, it hurts when i bend over and move my eyeball around alot. Could this be Trocheleitis now caused by the Cipro? does anyone think I'll go blind. ?



If anyone is curious:

20 years old. 115 lbs. 5'9. healthy. vegetarian. no history of medical problems.

And sorry for any typo's. = )


Comments for Will these Ciprofloxacin side effects get worse. ?

Click here to add your own comments

Don't Know if They'll Go Away
by: Kerri Knox, RN- The Immune Queen!

Hi Brittany,

I'm so sorry to hear about your Ciprofloxacin Side Effects. Unfortunately, your symptoms are all too common and it's a shame that doctors are simply unable to recognize these problems with these toxic antibiotics.

So, I very much believe that the instructions in my book The Levaquin Tendonitis Solution could really help with your symptoms.

I give specific help for the anxiety and pain as well as a solution for the digestive issues. They are all addressed in the book. It's possible that your symptoms might go away on their own, but it sounds like it's been a while and that your doctors haven't really been able to help you very much.

I personally believe that the Levaquin Tendonitis Solution is really the best solution out there for people who haven't been helped by western medicine with these types of symptoms...

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video